# SDR DALA2022120607798

- Difficulty date: December 3, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 110,854 hours, 16,347 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: None
- Condition: None
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:607. CORRECTIVE ACTION: OPERATED DOOR ARM/DISARM 2L SIX TIMES. OPS NML, OK FOR SVC (2522670)
